# SDR SWI2025F00991

- Difficulty date: March 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, THE COCKPIT FLOOR PANEL ANGLE THAT IS ATTACHED TO THE FS280 BEAMS IS CORRODED (MARKED) (C-CHECK RO 07/16/2025)REPLACED FS280, THE CORRODED COCKPIT FLOOR PANEL ANGLE THAT IS ATTACHED TO THE FS280 BEAMS WITH NEW PN CC670-34095-1 PO# 5-31209 PERF CRJ 900 SRM 51-42-06-001-001-A01 ,SRM 51-42-21-001-001-A01 , DWG CC670-33052 REV G AND DWG CC670-34010 REV J. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
